Monday, January 12, 2009

Thank You! and a new plan

I just wanted to say thank you to all my lovely blogger friends that have sent prayers, ((hugs)), support, kind words, everything. It has really meant a lot to me and Batman and helped us get through this difficult time.

Our hearts are sad, but each day gets better. :)

Thank you!!

My appt with the doc was relatively uneventful. I had the u/s and both ovaries look good. He instructed us to take this cycle off, but we are able to jump back on the TTC train at the start of next. He would like for me to continue on 150mg of Clomid MONITORED (woot!) and then around CD14 or so he wants to do a hcg trigger. Then he prescribed 100mg progesterone suppositories (not looking forward to that) for post O. I'm not sure why the prog supps, but he did say I was on the lower end of normal and that it couldn't hurt... What do you all think? Also, what are the s/e of prog? I assume I will be an emotional basketcase as any hormone seems to have that effect on me. He wants to do a couple days of b/w (I think CD3 and then 7dpo?) and an u/s or two to check out how the follies are progressing. I am super excited to get this next cycle started already!! I just hope my body cooperates and AF shows on time! Please not another annovulatory cycle... pretty, pretty please!

14 comments:

Amy said...

First off {{{Big Hugs}}}. I'm glad to see that your not going to be held back from TTC. I know that the hardest part after a loss is waiting to try again. As for the progesterone. It's really not that bad. It might make your boobs hurt a little but other then that it has never caused me any other side effects. I do have to tell you that is is kind of nasty but after a while you get use to it. Enjoy your time off. Relax, and have a glass of wine. Before you know it AF will be here again and you will be onto your next "lucky" clomid cycle.

~*JaYmE*~ said...

So glad to see that you are in good spritis. Prog will help w/your lining. Suppositories are nasty (wear a panty liner) but I really didnt have any side effects from them. I'm glad your RE is going to monitor you w/b/w & u/s. ((((((HUGS))))))))

Ella said...

Glad you have a plan and are feeling ready to start TTC again next cycle!

I'm on progesterone post-O, too, and haven't noticed any s/e's. I take it in the form of vaginal gel (it comes in a little single-use applicator tube) - My RE said the gel compound is the same as the suppositories, but less messy (I don't even need a pantyliner or anything) - maybe you could get the gel if you find the suppositories are too messy?

proudnavywife1027 said...

I love that you are still so optimistic after everything you just went through!! I really hope that your "new plan" will work this time. I am silently rooting for you T!!

Coco said...

I am so glad to hear from you T! I can't imagine what you have been through , you must be a very strong woman. Your new plan sounds great! I'll be checking in to see how it goes!

Mary said...

It sounds like you have a wonderful obgyn. Mine wouldn't do any of those tests or give me a rx for progesterone. It sounds like this guy (with the help of Batman, lol) will have you knocked up again in no time.

Carbon said...

Here are big hopes for a normalish O-filled cycle! Then, you can get back on that road to motherhood. Who knows, maybe the end is just around the bend.

I'm so glad it sounds like your doc is being more proactive.

Rikki said...

I'm glad you are doing okay. I'll be praying you continue to heal and are blessed again soon.

Melissa said...

Oh yay, I love your new plan of action and I am very excited that your doctor will be monitoring your cycle. This is GREAT news!

I never had progesterone issues, but my RE prescribed progesterone for all IUI patients. The suppositories work, but they're not fun - they're messy and they oftentimes cause yeast infections. You may want to inquire about oral progesterone (Prometrium) - it works the same, but doesn't cause the icky mess and YI issues. I got my sticky BFP on my first cycle using Prometrium. Coincidence or not, I don't know.

I didn't have an HCG trigger (I opted out of it), but they are useful to (1) ensure that the eggs actually release, and (2) help with timing a successful IUI. Although the trigger shot is not necessary for all women, it certainly won't hurt. I'm glad you're getting it! Just be sure to use OPK's as well.

And the bloodwork will be so useful - the CD3 bloodwork is your "baseline" - it will measure hormone levels such as estrogen, progesterone and FSH. The FSH level is the most important on CD3 because it tells you how good your "egg reserves" are.

The 7DPO bloodwork mostly looks at progesterone levels to see if you have enough hormones to successfully maintain a pregnancy. You can never have too much progesterone - that's why many RE's routinely prescribe progesterone after an ART cycle.

Anyway, I'm sorry for blabbering on and on like this - I just wanted to say that I am VERY happy with your plan for next cycle.

Again, I am so terribly sorry for your loss - and I know it's tough to take a "break cycle" - but I hope you feel confident in knowing that you and your doctor are moving forward with a great game plan!

GOOD LUCK!!!

Andrea said...

Tiffany,
You amaze me. I'm so happy to see that your spririts are up and are ready to get on the baby train again! I have good feelings about your near future!

You deserve so many wonderful things and I can't wait to see them all come true :)

Ophelia said...

I don't know jack about progesterone, but I'm here to lend my support!

{{{HUGS}}}

High five for a monitored cycle!

I'm here for ya hun!

katie said...

I wish I had advice, but I don't know much about progesterone. I am so glad to hear that you are in good spirits, though, and that your doctor has a plan!

Lots of hugs, Tiff. You are still in my thoughts!

Christine said...

I'm glad you are back on the TTC train!!! I'm praying for you!! Glad you have a new plan!

Kitty said...

I kept readaing and wanted to write more. I've taken progesterone to bring on AF and I didn't see many side effects. Hope the same is for you when you take it after cd14. They are giving that to you to maintain your progesterone levels. Yours was low so this will help. And i hope your cycle isn't a long one this round either. I hate those and feel your pain in those long waiting cycles. I had those too until they started giving me progesterone all the time.

Wishing you the best and sorry about everything you've gone through! There is a shining light at the end of the tunnel! Thinking of you!
Kitty :)